4 doctors weighed in:

Are diarrhea and rash possible side effects of Synthroid (thyroxine)?

4 doctors weighed in
Dr. Ronald Sherman
Internal Medicine - Infectious Disease
3 doctors agree

In brief: Yes, but . . .

Yes, they are possible side effects, but don't stop your medication before contacting your doctor. They could be does-related (you may need a smaller dose) or even unrelated.
That is, it could be a coincidence, and the cause might be something else (like an infection). Get checked straight away if the diarrhea and rash have not already resolved.

In brief: Yes, but . . .

Yes, they are possible side effects, but don't stop your medication before contacting your doctor. They could be does-related (you may need a smaller dose) or even unrelated.
That is, it could be a coincidence, and the cause might be something else (like an infection). Get checked straight away if the diarrhea and rash have not already resolved.
Dr. Ronald Sherman
Dr. Ronald Sherman
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
47 years in practice
16M people helped
Continue
111,000 doctors available
Read more answers from doctors